Heart of Darkness
Hello there. I'm 16 years old and I have a question. Sometimes I imagine myself killing someone close to me. Like i could see myself throwing my sister off a ledge or stabbing my boyfriend. These images occur when I'm with the them at the place. This has only happened twice...but is it normal to wonder like that? I dont mean to let myself wonder like that. I love my boyfriend and my sister very very very much. Sure I get annoyed with my sister, she's 9 1/2 yrs old. But theres nothing wrong with my boyfriend and I. Should I seek help? Is there something wrong with me? Could this be connected with post traumatic stress or anything like that? I've never had any mental problems. I get great grades and have many friends. But I do have to say I have a bad temper. Just looking for some advice.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.